Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Immersions of surfaces in almost-complex 4-manifolds

Author: Christian Bohr
Journal: Proc. Amer. Math. Soc. 130 (2002), 1523-1532
MSC (1991): Primary 57M99, 53C15
Published electronically: October 5, 2001
MathSciNet review: 1879979
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we investigate the relation between double points and complex points of immersed surfaces in almost-complex 4-manifolds and show how estimates for the minimal genus of embedded surfaces lead to inequalities between the number of double points and the number of complex points of an immersion.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 57M99, 53C15

Retrieve articles in all journals with MSC (1991): 57M99, 53C15

Additional Information

Christian Bohr
Affiliation: Department of Mathematics, Yale University, P.O. Box 208283, New Haven, Connecticut 06520–8283
Address at time of publication: Mathematisches Institut, Theresienstrasse 39, 80333 Muenchen, Germany

PII: S 0002-9939(01)06185-8
Received by editor(s): September 8, 2000
Received by editor(s) in revised form: November 1, 2000
Published electronically: October 5, 2001
Additional Notes: The author was supported by the Graduiertenkolleg “Mathematik im Bereich ihrer Wechselwirkung mit der Physik” at the University of Munich
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2001 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia